# SDR MALA000748

- Difficulty date: December 12, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Engine: Ge CT75A2
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Condition: Failed
- Location: Nr 2 Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FO'S EFIS WENT TO SKELETON MODE ON BOTH TUBES, ATT, PITCH, ROLL AND HDG FLAGS APPEARED, QRH COMPLETED -XSIDE DATA SELECTED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE COULD NOT DUPLICATE ON GROUND.  REPLACED NR 2 AHRS AS PRECAUTIONARY MEASURE.  SYSTEMS OPS CHECK GOOD IAW SF 340 MM.
